# SDR AALA20190509002

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 23,139 hours, 9,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING REPLACEMENT OF R2 EVACUATION SLIDE ASSEMBLY, NEW SLIDE ASSEMBLY DID NOT FIT SLIDE CONTAINER. MAINTENANCE REPLACED NEW SLIDE ASSEMBLY PER MCM CARD 25-94-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
